# SDR SWIA200413829

- Difficulty date: September 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,353 hours, 6,755 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI STATUS MESSAGE FLT SPOILERS FAULT.  REMOVED AND REPLACED RIGHT HAND INBOARD FLIGHT SPOILERS PCU IAW 27-62-01 CRJ MM, OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N OFF 5625.
